# SDR GTIA2020111635442

- Difficulty date: November 13, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 36,851 hours, 16,957 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FINAL SEGMENT OF DESCENT AND AT LEVEL OFF WE PICKED UP ODOR THAT IS SIMILAR TO HYDRAULIC FLUID-AIR QUALITY REPORT FORM TYPE A, IAW TSM 05-50-00.  PERFORMED ECS TYPE A DECONTAMINATION NO ODOR NOTED AT THIS TIME.   INSPECTED ALL ENGINE APU NACELLES AND CENTER FUSELAGE, NO FLUID LEAKS NOTED, IAW AMM 21-00-00-615-802A.
